# SDR YENA2022031100139

- Difficulty date: March 9, 2022
- Submitted: March 12, 2022
- Operation: Air carrier
- Aircraft: N972JT
- Make and model: Airbus A321-231
- Aircraft serial: 07455
- Aircraft time: 19,039 hours, 6,222 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 830
- Part serial: 0830D00LI225105
- Condition: Failed
- Part time: 19,039 hours, 6,222 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#71, JFK-SLC (EMERGENCY DECLARED). 'WHEN CONFIGURING FOR LANDING BY PLACING FLAP HANDEL TO POSITION 1, ECAM NOTIFIED F/CLT SLAT FAULT. ECAM REFERRED US TO CYCLE THE FLAPS. WE DID SO TWICE AND IT WAS UNSUCCESSFUL. AFTER FOLLOWING ECAM AND QRH WE LANDED WITH 0 SLATS AND FLAPS 3 WITH NO FURTHER ISSUES; FOUND R/H WING SLAT TRACK #11 ACTUATOR TRIPPED. REMOVED AND REPLACED PER AMM 27-84-48-000-001-A.ALL OPS CHECKS NORMAL WITH NO ECAM FAULTS PRESENT .' (SUPPLEMENTAL INFORMATION FOR PROBLEM DESCRIPTION AND PRECAUTIONARY PROCEDURES)
